# SDR UALA2010122704723

- Difficulty date: December 24, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,190 hours, 10,707 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Card
- Part number: 285W0019103
- Part serial: 65
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL EQUIP COOLING HORN IS BLOWING.  TROUBLESHOOTING SYS, FOUND ESS MC-R- CARD SYS FAILING.  DEACTIVATED CARD IAW MEL. REPLACED RT ECS CARD, NO HELP.  SUSPECT CLOGGED SUPPLY INLET FILTER OR PRESSURE TRANSDUCER. IF NO HELP UTILIZING MT, SUSPECT ECSMC INSTALLED 21DEC10 MAY BE DEFECTIVE OUT OF STOCK.  REPLACED ECS CARD P84A14, OPS CK OK.
